RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1999, Volume 35

A B C D E F G H I K L M N O P R S T U V Y Z Full List
B. I. Bandyrskii, V. L. Makarov, O. L. Ukhanev
Sufficient conditions for the convergence of nonclassical asymptotic expansions for the Sturm–Liouville problem with periodic conditions
Differ. Uravn., 1999, Volume 35:3,  367–378
A. E. Barabanov
The sliding regime in the solution of a game-theoretic linear-quadratic problem
Differ. Uravn., 1999, Volume 35:11,  1452–1459
N. E. Barabanov
The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form
Differ. Uravn., 1999, Volume 35:5,  606–616
S. N. Baranovskaya, Charie Cocu
On the classical solution of a mixed problem for a one-dimensional second-order hyperbolic equation
Differ. Uravn., 1999, Volume 35:8,  1129–1131
I. A. Bashkirtseva, M. G. Isakova, L. B. Ryashko
Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator
Differ. Uravn., 1999, Volume 35:10,  1319–1324
V. V. Basov
On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation
Differ. Uravn., 1999, Volume 35:10,  1313–1318
A. P. Begun
On the number of periodic solutions generated by a singular periodic solution
Differ. Uravn., 1999, Volume 35:8,  1132–1134
G. K. Berikelashvili
On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation
Differ. Uravn., 1999, Volume 35:7,  958–963
Ya. I. Bigun, A. M. Samoilenko
Justification of the averaging principle for multifrequency systems of differential equations with delay
Differ. Uravn., 1999, Volume 35:1,  8–14
I. Birindelli, E. Mitidieri, G. Sweers
Existence of the principal eigenvalue for cooperative elliptic systems in a general domain
Differ. Uravn., 1999, Volume 35:3,  325–333
A. N. Bobrov
Letter to the editors: “The trace of the Laplace-Beltrami operator with a potential on a Zoll surface” [Differ. Uravn. 35 (1999), no. 4, 528–539, 575; MR1719784]
Differ. Uravn., 1999, Volume 35:12,  1713
A. N. Bobrov
The trace of the Laplace–Beltrami operator with a potential on a Zoll surface
Differ. Uravn., 1999, Volume 35:4,  528–539
N. A. Bobylev, A. A. Gonchar, Yu. I. Zhuravlev, V. A. Il'in, S. K. Korovin, N. N. Krasovskii, A. B. Kurzhanskii, I. M. Makarov, V. P. Maslov, E. F. Mishchenko, E. I. Moiseev, Yu. S. Osipov, V. A. Sadovnichii, A. A. Samarskii
Stanislav Vasil'evich Emel'yanov (on the occasion of his seventieth birthday)
Differ. Uravn., 1999, Volume 35:5,  579–589
N. A. Bobylev, S. V. Emel'yanov, S. K. Korovin
Attractors of controlled systems
Differ. Uravn., 1999, Volume 35:5,  617–622
V. T. Borukhov
On a dissipative inequality for finite-dimensional linear passive dynamical systems
Differ. Uravn., 1999, Volume 35:1,  15–23
V. T. Borukhov, I. V. Gaishun
Embeddability of nonlinear discrete equations with changing structure into linear systems
Differ. Uravn., 1999, Volume 35:9,  1207–1215
I. V. Boykov
Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations
Differ. Uravn., 1999, Volume 35:9,  1199–1206
V. A. Brusin, B. L. Mazov
The method of several Lyapunov functions in the problem of global stabilization of nonlinear systems
Differ. Uravn., 1999, Volume 35:5,  623–629
S. A. Brykalov
A priori estimates and the solvability of problems with nonlinear functional boundary conditions
Differ. Uravn., 1999, Volume 35:7,  874–881
D. V. Buslyuk
Integrals and last multipliers of partial differential systems
Differ. Uravn., 1999, Volume 35:3,  418–419
N. N. Butenina
Immunity zones of controlled dynamical systems
Differ. Uravn., 1999, Volume 35:5,  630–637
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019